# SDR CA140123004

- Difficulty date: January 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 75 hours
- Engine: Lyc TIO540AJ1A
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: S33701
- Condition: Failed
- Location: Prop Deice
- Part time: 257 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) PROP DE-ICE TIMER UNSERVICABLE. CUSTOMER HAS RARELY USED THIS SYSTEM ON THE ACFT SINCE NEW.
